# SDR DXTA2025110305508

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 4,808 hours, 3,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITEUP. DOOR HANDLE WILL NOT CLOSE ON MAIN CABIN DOOR. PERFORMED ADJUSTMENT OF THE LATCH STRIKER. OPS CHECKED THE CABIN DOOR WITH IAW AMM 52-10-00. NO DEFECT NOTED.
